<< Previous Issue Kyungpook Mathematical Journal (Vol. 41, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 1—177
 Original Articles 
How to Characterize Equalities for the Moore-Penrose Inverse of a Matrix
Yongge Tian
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 1—15
δ-primary Ideals of Commutative Rings
Zhao Dongsheng
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 17—22
Some Comments on Simple Singular GP-injective Modules
Jin Yong Kim and Hee Sun Yang1, Nam Kyun Kim2, Sang Bok Nam3
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 23—2
A Study on Near-rings with SR-Conditions
Yong Uk Cho
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 29—34
Matrix Transformations on the Nakano Vector-valued Sequence Space
Chanan Sudsukh1, Suthep Suantai2
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 35—44
Goodman-Rnning-Type Harmonic Univalent Functions
Thomas Rosy, B. Adolph Stephen, K. G. Subramanian1, Jay M. Jahangiri2
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 45—54
Hardy Inequalities in Higher Dimensional Spaces
Tieling Chen
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 55—64
Degree of Approximation by a New Sequence of Linear Operators
P. N. Agrawal1, Kareem J. Thamer2
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 65—73
Oscillation Criteria for a Class of Hyperbolic Equations with Functional Arguments
Norio Yoshida
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 75—85
A Family of Fractional Integrals Pertaining to Special Functions
V. B. L. Chaurasia, Anju Godika
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 87—95
New Properties of a Generalization of Hypergeometric Series Associated with Feynman Integrals
K. C. Gupta and R. C. Soni
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 97—104
Generalized Theorems Pertaining to Double Integral Transforms
V. B. L. Chaurasia, Neeti Gupta
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 105—113
Some New Inequalities for the Logarithmic Map, with Applications to Entropy and Mutual Information
S. S. Dragomir1, C. E. M. Pearce2, J. Pecarié3
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 115—125
On Population Growth Model with Density Dependence
M. A. Basudan
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 127—136
Strong Forms of Continuity in Fuzzy Topological Spaces
I. M. Hanafy1, H. S. Al-Saadi2
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 137—147
Notes on a Connection of the Pseudo-Hermitian Structure
Hyun Suk Kim
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 149—154
Pseudo-Schwarzian Tensor of Weyl Manifolds
Fumio Narita
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 155—161
Real Hypersurfaces of a Complex Hyperbolic Space Satisfying $L_\xi S=0$
U-Hang Ki1, Jong Taek Cho2, In-Yeong Yoo3
Kyungpook Mathematical Journal 2001 Vol. 41, No. 1, 163—177

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd